# SDR UIEA2024072300736

- Difficulty date: July 28, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 101,035 hours, 23,101 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Shim
- Condition: Migrated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK LEFT WING, INTERNAL SURFACE, ON RIB 3 UPPER AND LOWER CHORDS WITH SEVERAL MIGRATED SHIMS FROM L6 TO FRONT SPAR.( FUEL TANK LEFT WING, INTERNAL SURFACE, ON RIB 3 UPPER AND LOWER CHORDS WITH SEVERAL MIGRATED SHIMS FROM L6 TO FRONT SPAR. AREA ON LH WING RIB 3 AND L6 FRONT SPAR WAS CLEANED AND INSPECTED, SHIMS WERE FOUND NOT TO BE MIGRATED AND CORRECTLY INSTALLED IAW SRM 51-10-08-0G-0 PAR 4 REV 49 15APR24. ONLY REF DWG 112T5030 SH7-SH8. NO FURTHER DEFECTS NOTED )
